Addiction: Substance Abuse Community
day 9 off suboxone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

day 9 off suboxone

I jumped off suboxone at 4mg/2mg 9 days ago, I was pretty good the first few days started taking vitamins which helped with my energy but I haven't slept a full night in 9 days!!! Maybe 2-3 hours every night at best! I run a business by myself and am raising two small children alone. I'm done with the suboxone and anything else for the rest of my life! My problem is I'm so tired I'm shaking standing up, I'm trying to eat 3 meals a day stay hydrated I'm taking b-6 and ginseng. I called my sub doc because I couldn't sleep because my body was creepy crawling and he told me to try Melatonin. It made me very tired at only 3mg but still my body wouldn't let me sleep. I felt so much like crap the next day I was sweaty shaking my face and chest were red and its been hell since. I'm requires to work 50-55/Hrs a week. I barely made it past these nine days! What can I do to help me sleep at night? And energy for the day??I've tried melatonin,  5-6 hot baths a night, icy hot for my restless legs, walking exercise and nothing is working. My entire body is shaking right now just typing this, I called my suboxone doctor, he said u will be fine nothing to worry about, bull**** there's lots to worry about. Any help and or suggestions would be greatly appreciated. Thank you in advance :)
14 Comments Post a Comment
Blank
Avatar_m_tn
wait it out im also on day 9 same 4 mgs i walk allot at night and got some zzzquil and the melatonin.. hang in there!!
Blank
Avatar_f_tn
Hold tight, u r right in thye thick of **** and it WILL start to subside soon!  I didn't start to feel REALLY BAD w/d until 6, 7 and 8 and 9....but it will start to calm down soon! Currently on day 12 of quitting subs and honestly, it was hard and it sucked but your too far forward to go back.  It will get a little better soon. As far as side effects, my hands still shake, last night i actually finally got to sleep until 5:30 a.m. ( have woken up with my legs aching every single freakin night )but i did want to mention 1 thing....i did find trying to supplement my energy while going through detox was a big mistake. Made my w/d feel worse especially caffeinne!  NO CAFFEINNE!
Blank
Avatar_f_tn
I am not going back no matter what! I stopped caffeine same day as subs. Idk what to do I don't want the subs at all I just want to feel better. I work my 50 hours on a shift by myself to save labor, I have to constantly run back and forth answer phones and take orders at front counter clean lobby and anything else that needs done. I'm afraid my boss is going to find out I'm not up to par and I'll loose my job if I don't get my **** together soon. I'm so miserable and don't feel like this is fair, I have worked my a** off to have the position I do, I started out making 7.25/hr and moved up in 1 year and now I bring home 650/WK plus a monthly bonus I'm not trying to boast at all I'm just trying to put into perspective on why I can't keep going like this for much longer
Blank
Avatar_f_tn
Will do!!!! Its good to know someone is on the same day as me and can feel and know what I can't always convey in my words lol good luck!!!!!
Blank
Avatar_f_tn
Quick question, if I shouldn't supplement my energy how the hell am I supposed to work? Lol I have no luxury of sending kids away and taking time off I have to fight this  head on, and I'm prepared for that  was just hoping to get some ideas on making it a little easier . I'm so mad I've gotten this far and this is how I feel lol make any sense?
Blank
Avatar_f_tn
do u have any vacation time or leave u can use? Lie, tell them u have the flu? Do u not have any family local that u trust to help u?
Blank
538894_tn?1389310148
Wow... All of these stories I am reading about Suboxone withdrawals make my Percocet Detox seem like a walk in the park. I am rooting for you here. I know what it's like being in business, being depended upon, and having multiple priorities that don't stop when you want to take a moment to take care of yourself. Really hang in there. as from what I have read you are truly nearing the end of your pain. Maybe take a few personal days to focus on your health and well being.
Blank
Avatar_f_tn
No there's not any vacation or personal I don't have those benefits. And ifbibtold them I have the flu they would want proof, and I don't have that either. I hate this delimma I am all alone trying to better myself and I'm having a miserable
Blank
Avatar_f_tn
I just want to say thank you to everyone who answered me today & tried to help me, no one knows what I am going through but me, I've never told anyone about all this it helps a lot to just have someone to talk to about it after  a total of 4 years if u include the addiction and suboxone together :)
Blank
6533772_tn?1391702752
I have never been on subs, only opioids, but I've heard that the detox and w/d from subs is a beast! I feel bad for you because you can't take any time off. Can't your Dr. right you a note that you need time off due to a personal illness or flu or just something? You need to ask him. Because you need some time to be home while you go through this. In my opinion anyway. Keep posting and let us know how you are doing. God Bless.
Blank
2083449_tn?1381358308
Hi lost,  I'm truly sorry you are going through all of this. Congrats on getting this far. I know how difficult it has been. My best advice would be, first try to calm down as much as possible. Being stressed out will only magnify the situation. If possible, get your self outside and breathe some fresh air. Take a brisk walk. It probably sounds impossible right now, but it will really help you relax.  As a last resort, if you've tried everything else with no success, I would call your doctor and see if he will prescribe a mild sleeping pill, like Ambien, for just a few days. With everything you've got going on, you need to get some sleep.  I do not usually recommend something like this, but it sounds like you really have tried everything else, and as I said before, you need to get some sleep.  Others may disagree with me, but if it were me, that's what I would do.  Take care, I wish you all the very best. Keep moving forward.
Blank
Avatar_m_tn
Im sure you are having a hard time with this and I have a few suggestions. As far as my self, I have suffered a lot of anxiety and trouble sleeping as I am taping off methadone at the present time. You might want to do some research about calcium and magnesium. Both are great for sleeping and anxiety. Anxiety is a result of a slow trickle of adrenaline running through your blood and thus creates the symptoms

.Individually, they are good for so many things but you use them synergistically as they both enhance each other, they convert the adrenaline pumping through your blood to harmless "anti chrome" which is safely and easily excreted by the body. You should do some research and give them a try. They have worked wonders for me so I thought I would share this will all. Take care of yourself and I hope this helps. -Marshall
Blank
Avatar_m_tn
As far as energy, I would like to add that you should be eating a lot of complex carbohydrates that will keep your energy levels more stable and not be spiking up and down your blood sugar levels such as simple starches and sugars unlike high fructose corn syrup that they use in just about everything as it inexpensive.

If you do use sugar, you should be using sucrose instead of fructose as it is a  "simple sugar" and most similar to the sugar you get from fruits. They also will keep your blood sugar levels more balanced out as the burn cleaner and slower just like the complex carbs do and in turn will enhance you energy levels even more.. Hope this helps as well.
Blank
Avatar_m_tn
I'm on my fourth teen day since I jumped off two 8m subs a day witch I took for eight month  straight ..trust me you're right about it not been easy..I've been trying everything..yoga,excercise,eating well,vitamins,ginseng,church,tramadal and all and nothing works..it's all a waiting game..time is the only healer as far as suboxone..at least that's how I see it..my 8th day was my worst..I almost dove head first from my second floor porch..I swear it's the most intense thing I've been through but time has shown that it's the only healer..I'm just starting to feel better..still low on energy but feeling a lot better..keep faith and just think if sobriety is what you seek then you must be fully determined no mater how hard the battle is..don't give up..I'm not and I'm feeling better day by day.God bless and good luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia